# SDR HYIA20170705004

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 35,441 hours, 32,608 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 35,441 hours, 32,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS IDENTIFIED IN THE RT CLOSEOUT RIB AT RWS 106.79.  ON REMOVAL, IT WAS NOTED THAT THE FASTENER HOLE WHERE THE CRACK STARTED FROM WAS NO LONGER IN TOLERANCE FOR THE LOCK FASTENER THAT WAS PREVIOUSLY INSTALLED THERE.
